| Catalog Number |
07682913001 |
| Medical Device Problem Code |
Incorrect Measurement (1383)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/29/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A field service engineer (fse) determined that there were defective tubes and replaced them and the prewash valve bank assembly.The fse ran an instrument check and qcs, which were within specifications.There were no further issues reported.The investigation determined that the service action resolved the issue.
Event or Problem Description
There was an allegation of a questionable elecsys troponin t hs result from the cobas 8000 e 801 module for one patient.The initial result was 68.0 ng/l, and the repeat result was 3.0 ng/l.
Additional Manufacturer Narrative
The elecsys troponin t hs reagent lot number is 847376, and the expiration date was not provided.The customer reported persistent abnormal signals and fliers across channels.The investigation is ongoing.